# SDR AU961212

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172D
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Faulty
- Location: Emergency Locato
- Component: ELT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT `G' SWITCH FAULTY
